# SDR SWAA2024072907361

- Difficulty date: June 29, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 26,284 hours, 12,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN BS952 LBL25 SCREW HOLE HAS POSSIBLE CORROSION.<[01] REMOVED LIGHT SURFACE CORROSION ON PASSENGER CABIN BS952 LBL25 SCREW HOLE. ORIGINAL THICKNESS OF 0.083; MATERIAL REMOVED .003; REMAINING THICKNESS IS 0.080. INTERCOSTAL FOUND TO BE WITHIN LIMITED PER SRM 53-70-51-1A-1.;[02] SEE WORK CAPTURE # TTG8Q00UA9P8 FOR INTERCOSTAL REPLACEMENT.;[03] INTERCOSTAL REPLACED ON TASK CARD (TTG8Q00UA9P8);[04] INTERCOSTAL REPLACED PER SRM 51-40-02 ON TASK CARD (TTG8Q00UA9P8);[05] INSPECTED AS REQUIRED. CORRECTIVE ACTION #4
